# SDR HALA20240429118

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 55,405 hours, 9,037 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: UNKNOWN
- Condition: Detached
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-4R DOOR INTERPHONE CORD HAS COME OFF. REMOVED AND REPLACED 4R F/A HANDSET PER 23-73-44. OPS CK GOOD. OK FOR SERVICE.
